# SDR ZZDA2012140

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER JAMB, STA 370 TO 427, CORROSION.  ACCOMPLISHED LOWER JAMB REAPAIR PER B717 SRM 53-20-15.  SEE NR 21499 AND 21565.
